MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEEA
Model Number FG0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with an encore system.He experienced an infection, for which he received antibiotic therapy and surgical excesion of granulation tissue.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAORAL DEVICE FOR SNORING AND OBSTRUCTIVE SLEEP APNEEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer Contact
michael kolber
101 church street
suite 3
los gatos, CA 95030
4083209424
MDR Report Key18625645
Report Number3008792120-2024-00002
Device Sequence Number20849803
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public(01)00862211000206(17)250630(10)1039
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberFG0002
Device Lot Number1039
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Initial Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLINDAMYCIN; DOXYCYCLINE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale